Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Strange rashes at back of legs spreading to feet. What is it? Treatment?

my male sharpei who is about 14 years old has a very strange rash growing on his back legs. it not necessarily near the genitals. the rash is on both back legs and spreads down to his feet . it is black and scabby. feels like leather and has been spreading, slowly at first but now more rapid. it is not on his belly, but is now slowing appearing on his front legs as well. what is this and how can i treat it?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Your sharpie would be having either allergic or irritant contac dermatitis.

Or it would be some chronic relapsing disease like lichen planus or psoriasis.

For actual diagnosis, he should consult to dermatologist.

After complete diagnosis, proper treatment may be given.

Local steroids with antibiotic cream may be encountered.

Oral steroids in tappering dose may be helpful.

Avoidance of contact with dust, soap, grass..etc may be helpful.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor